# SDR UIEA2018090501903

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,400 hours, 15,464 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON TAKE OFF EICAS MSG FWD CGO BACKUP. C/W WITH FIM 21-61 TASK 803, NO FAULTS OR MSGS NOTED.
